# SDR UALA2010081803031

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: AO0749
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST AFT CARGO SMOKE DET. SYS , BOTH PRIMARY AND SECONDARY BLOWERS INOPERATIVE. REMOVED AND REPLACED PRIMARY AND SECONDARY AFT CARGO SMOKE DETECTOR BLOWER PER MM. REMOVED AND REPLACED NR 1 BLOWER AFT CARGO SMOKE DET. DELAY RELAY K334 IAW FIM. OPS CHECK GOOD IAW MM.
